Articles | Volume 22, issue 1
https://doi.org/10.5194/angeo-22-267-2004
https://doi.org/10.5194/angeo-22-267-2004
01 Jan 2004
 | 01 Jan 2004

Toroidal and poloidal Alfvén waves with arbitrary azimuthal wavenumbers in a finite pressure plasma in the Earth's magnetosphere

D. Yu. Klimushkin, P. N. Mager, and K.-H. Glassmeier

Viewed

Total article views: 1,756 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
843 839 74 1,756 89 84
  • HTML: 843
  • PDF: 839
  • XML: 74
  • Total: 1,756
  • BibTeX: 89
  • EndNote: 84
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 02 Apr 2025
Download
Share